# SDR DALA2019111746734

- Difficulty date: November 13, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 4,833 hours, 2,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK DOING EMERGENCY ESCAPE PATH LIGHTINING TEST THROUGH MCDU SYSTEM TEST PAGE FOUND 3 PAGES OF CLASS 1 FAULTS RELATING TO EPSU (13WL). AFT L, REPLACED EPSU (13WL) AND BATTERY
